+-

Author Topic: change in taste  (Read 1496 times)

0 Members and 1 Guest are viewing this topic.

ahershberger

  • Guest
change in taste
« on: August 10, 2008, 05:09:00 PM »
I am 6 days post-op and my taste buds are different.  Food and drink doesn't taste the same.  Has anyone else experienced this?
Alison Hershberger
RBHR/Dr. Cook/Aug.4, 2008

xocy

  • Full Member
  • ***
  • Posts: 112
Re: change in taste
« Reply #1 on: August 10, 2008, 08:25:45 PM »
Most likely your medications.

Mike

Bilateral
Dr.Gross
Mike
Bilateral
Dr. Thomas Gross
Left 6/23/08  Right 6/25/08

takilasunrise

  • Full Member
  • ***
  • Posts: 108
Re: change in taste
« Reply #2 on: August 11, 2008, 03:47:54 PM »
Yes, painkillers dull your senses along with the pain.  I noticed when I was on Tramadol before my surgery, my hearing was dulled and I had to keep asking my family to talk up louder.  I noticed the hearing loss in my mom, too (she takes the same painkiller). 

ginnie

  • Newbie
  • *
  • Posts: 38
Re: change in taste
« Reply #3 on: August 23, 2008, 06:10:55 PM »
yeah.. odd side effect .. I thought everything tasted wonderful (but then after the hospital food what wouldnt !! :)   )  ,, I did notice a marked increated in my smelling .. I detected every little scent !

 

Recent Posts

Advertisements

Donate Thru Pay Pal

Surface Hippy Gear

Accordion Player Pat Webmaster/Owner

Owner/Webmaster of Surface Hippy

Statcounter

View My Stats

Powered by EzPortal